Home » Frequently asked Questions on Health » How can I make my son stop crying after getting a vaccine?

How can I make my son stop crying after getting a vaccine?

Q: My child is now nine months old. He is being administered the complete dose of the measles vaccine. The problem is that he cries a lot after taking the vaccine. I know that the vaccine may be painful, but I want to know whether there are any precautions or any other ways that could be adopted to relieve his pain and make him stop crying. After giving the vaccine and after one hour, I apply Thrombophob ointment. Is it okay to apply the ointment?

A:The measles vaccine causes very little pain and that too only of the prick. The child may be afraid of vaccination and, thus, cries a lot. It would be useful to distract the child's attention when the injection is being given. Local anaesthetic creams (EMLA) are available, which are expensive and can reduce the prick pain.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------